MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD
Model Number 4592
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 05/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this cardiac resynchronization therapy defibrillator (crt-d) system experienced a syncopal episode and was admitted to the hospital.A device evaluation was performed, during which shock lead impedance measurements were found to be high out of range.Additionally, pacing impedance measurements on the right ventricular (rv), right atrial (ra), and left ventricular (lv) leads were noted to be elevated but remained within normal limits.Evaluation of the electrolyte levels for the patient revealed fluctuations, and it was suspected that the impedance changes were related to physiological factors rather than a device or lead anomaly.The plan was to continue monitoring the patient.This lv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This lead remains implanted and in-service; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.

Brand Name
ACUITY? SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key25513254
Report Number2124215-2026-31936
Device Sequence Number10014389
Product Code LWP
UDI-Device Identifier00802526423109
UDI-Public(01)00802526423109(17)161120
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/20/2016
Device Model Number4592
Device Catalogue Number4592
Device Lot Number304002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Initial Report FDA Received Date06/15/2026
Date Device Manufactured11/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale